# SDR CALA0300211

- Difficulty date: April 6, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- Aircraft time: 25,914 hours, 13,848 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUFFERED HAIL DAMAGE TO THE RT ELEVATOR UPPER SKIN PANEL.  THE HAIL IMPACT CAUSED A SMALL PUNCTURE AT APPROXIMATELY ELEVATOR STATION 129.4 AND 9.25 INCHES FORWARD OF THE ELEVATOR TRAILING EDGE.  THE DAMAGE WAS THROUGH ALL PLIES AND TO THE CORE.  THE SKIN WAS REPAIRED IAW ECRA 5520-01331.
